# SDR CA131112014

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,469 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 1H1014
- Condition: Malfunctioned
- Location: Cabin Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT ALTITUDE WITH BLEED AIR ON, TEMP CONTROL KNOB TO FULL HOT.  VERY LIMITED AMOUNT OF HEATED AIR ENTERING CABIN.  OUTSIDE AIR 19C SURFACE TEMPERATURE ON GROUND AROUND -6C.  AT CRUISE ITT 610C.  CABIN HEAT DOES NOT START FLOWING TILL APPROXIMATELY 15-20 SEC AFTER TAKEOFF EVEN WITH BLEED AIR ON.
